# SDR DALA2024053105716

- Difficulty date: May 26, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N568DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0024
- Aircraft time: 17,582 hours, 2,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:605 / MYCABIN TEXT: FRC335201605 - ADDITIONAL LOCATIONS 606,608 - GREEN MAN EXIT LIGHTS AT DOOR 3L 3R 4R ABOVE 51D AND 51F ALSO IN FA CREW REST AREA STAYS ILLUMINATED ENTIRE FLIGHT. PERFORMED FIM TASK A350-A-33-51-XX-0M001-421A-A REV 68, TESTED EMERGENCY LTS, OPS OK. (LP# 0360818)
